It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 Showing 61 - 80 of 133 for after stopping birth control pills. (0.014 seconds)


Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... It's normal to have irregular periods after stopping the pill. ... (3 replies)
... After being on many different pills for 7 years I recently i went off the pill because i was getting too many headaches and i wanted to see if the pill was causing them. ... (2 replies)

... Going off of birth control can have the same effects as being on birth control. For myself, since being on birth control, I have experienced anger, depression, stress, anxiety and paranoia on various brands. ... (2 replies)
... I had been on the birth control pill for 11 years. ... (1 replies)
... I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. I was pill free for 2 years and then decided to try Yaz. After taking Yaz for 1.5 months, I was getting horrible heart palpitations and a lot of anxiety. ... (3 replies)
... Also, the adult acne, I have read on this forum that others who were on the pill for a long period of time had developed acne after stopping the birth control pill but had never had it prior. My question, if anyone has experienced this, does the acne subside after awhile? ... (1 replies)
... and I actually got really sick. It took about a little more than a month for me to detox from the pills and finally feel back to normal and it felt great. So I think that the stomach aches you are having are definitely related to stopping the pills. ... (5 replies)
... ring, which is a small, flexible ring that you put in your vagina and leave it there for three weeks, taking it out after 21 days to have a period. Like the patch and pill it contains estrogen and a progestin and tends to have similar side effects. ... (9 replies)
... Got the morning after pill. ... (1 replies)
... This was probably the WORST birth control pill I have taken in seven years of taking them. ... (3 replies)
... On Feb. 13th I filled my monthly prescription of Ortho Tri Cyclen Lo. I began the pills on the 15th. On Feb 18th I was prescribed Erythromiacin for a tooth infection. I started taking that right away. ... (0 replies)
... I guess the question would be, has anyone had a similar experience with recent depression after years on the pill? ... (10 replies)
... I wasn't sure if suddenly stopping would cause problems. ... (9 replies)
... You sound like you must have horrible periods aka dysmenorreah. I have started the Seasonale 3 weeks ago. For period control cause when i get ine my uterus contracts alot causing my to be balled up on my bed. So far "knock on wood" , I have been doing wonderfully on it. ... (10 replies)
... Whenever you mess around with your hormones by switching pills, starting and stopping and everything else, you have to expect some consequences in terms of side effects. ... (1 replies)
... I stopped yasmin for a while after 3 years. I decided to get back on it. So I waited for a period, it never came. ... (2 replies)
... I have been on birth control pills for the past 7 years and have never went off of them. ... (1 replies)
... Anyway, I advise that you continue trying the pill. The pill works in treating acne after several months of use. You're simply not giving it enough time. It's not a miracle treatment. ... (7 replies)
Stopping BC Pills?
Feb 14, 2007
... After almost 20 years, my doctor has cut me off of my birth control pills. Could anyone tell me if they are aware of any side effects I may experience as a result of going off of them? ... (14 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 12:44 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!